# SDR DALA2021071203903

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,900 hours, 24,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 SPEC OUT OF LIMIT ON LOAD PASSENGER CREW DOOR 831 FORCE TO OPEN THE DOOR WITH THE INNER CONTROL HANDLE AT FWD GALLEY AREA. FAILED TEST. CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF DOOR PER A319 AMM 52-11-21. (1869838)
